# SDR HEEA966382

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 3055401C
- Condition: Defective
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WILL NOT ACCEPT A CHARGE.  INSPECTED BY ACCESSORY SHOP AND FOUND THIS BATTERY WAS REMOVED NUMEROUS TIMES FOR BEING WEAK.
